# SDR ASOA2013060703788

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL9 AND FROM FS 347 TO 517 HAS 1 CORRODED SPOT.   REMOVED SEAT TRACK IAW SRM 53-00-49-000-801.   INSTALLED NEW SEAT TRACK IAW SRM 53-00-49-400-801.
